Alert archive / Georgia / Special Weather Statements in 2025
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 31, 2025, 11:49 AM EDT for Carroll County, Haralson County, Georgia. It was in force for 26 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2025, 11:49 AM EDT (15:49 UTC)
- Expired
- Mar 31, 2025, 12:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
Counties Carroll County, GA, Haralson County, GA
The radar
The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 12:02 PM EDT | TSTM WND DMG | 3 N Blackjack Mountain, GA | Tree down at the intersection of Highway 5 and Daniel Road. |
| Mar 31, 12:02 PM EDT | TSTM WND DMG | 3 Nne Blackjack Mountai, GA | Tree down at the intersection of Highway 5 and Reavesville Road. |
| Mar 31, 12:03 PM EDT | TSTM WND DMG | 3 W Clem, GA | Trees and powerlines downed on Whooping Creek Rd. |
| Mar 31, 12:04 PM EDT | TSTM WND DMG | 2 Wnw Tyus, GA | Tree down at the intersection of Highway 5 and Old Columbus Road. |
| Mar 31, 12:14 PM EDT | TSTM WND DMG | 1 E Clem, GA | Several trees down on homes along Cypress Circle. |
| Mar 31, 12:14 PM EDT | TSTM WND DMG | 4 Nnw Lowell, GA | Several trees down on mobile homes along Memory Springs Drive. |
| Mar 31, 12:16 PM EDT | TSTM WND DMG | 2 Wsw Clem, GA | Tree down at the intersection of Whooping Creek Church Road and Whooping Creek Road. Several trees down further north along Whooping Creek Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.4
The text
As transmitted.
145
WWUS82 KFFC 311549
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1149 AM EDT Mon Mar 31 2025
GAZ030-031-041-042-052-311615-
Polk GA-Haralson GA-Carroll GA-Heard GA-Paulding GA-
1149 AM EDT Mon Mar 31 2025
...Strong thunderstorms will impact portions of southwestern
Paulding, Haralson, Carroll, northwestern Heard and south central
Polk Counties through 1215 PM EDT...
At 1148 AM EDT, a line of strong thunderstorms was along a line
extending from near Felton to near Ranburne, and moving east at 30
mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Tallapoosa, Carrollton, Roopville, Eubank Lake, Bowdon Junction,
Villa Rica, Bowdon, Tyus, Mount Zion, Roosterville, Buchanan, Clem,
Abilene, Draketown, Felton, Temple, John Tanner State Park, Bremen,
Lowell, and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
northwestern Georgia. A Severe Thunderstorm Watch also remains in
effect until 700 PM EDT for north central and west central Georgia.
&&
LAT...LON 3394 8531 3386 8488 3357 8495 3329 8510
3340 8529 3375 8536
TIME...MOT...LOC 1548Z 288DEG 28KT 3386 8525 3350 8538
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 11:13 AM EDT, 36 minutes earlier.
Area forecast discussion, Mar 31, 11:13 AM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1113 AM EDT Mon Mar 31 2025 .UPDATE... Issued at 1048 AM EDT Mon Mar 31 2025 The forecast remains mostly on track, with a line of strong thunderstorms starting to move into portions of NW Georgia this morning. This line will continue to push across the remainder of north and central GA through the remainder of the morning and afternoon hours, with the primary threat of damaging straight-line wind gusts, and a secondary threat for brief tornadoes. With the line going slightly slower than originally anticipated, there may be enough sunlight and mixing to maximize instability ahead of the line across areas of central Georgia later on the this afternoon, locally increasing the severe threat. Regardless, Severe Thunderstorm watches will likely be needed for the entire area today. The most likely timing for severe weather across NW GA is now through 1PM, with Noon-3PM for the I-85 corridor and Atlanta metro, and 2PM-6PM for areas of central GA including Columbus, Macon, and portions of I-75 and I-16. We will still have to watch out for additional storms popping up behind this initial line of storms across north Georgia, as severe ingredients will still be in place when a front pushes through late this afternoon into early evening. && .SHORT TERM... (Today through Tuesday) Issued at 415 AM EDT Mon Mar 31 2025 500 mb RAP analysis overlaid on mid-level water vapor satellite imagery shows a shortwave lifting northeast across the OH River Valley. An associated cold front currently stretches from the Great Lakes region through the MS River Valley into the ArkLaTex region. A northeast-to-southwest oriented QLCS has developed ahead the cold front and is marching eastward. It is currently just west of the Appalachians, across east-central TN, far northern AL, and northern MS. SPC mesoanalysis depicts mid-level lapse rates of 7-8 C/km across north GA, metro Atlanta, and west GA, as well as CAPE values of 500-1000 J/kg and little to no CIN... evidence of the warm, moist (dew points are in the 60s) and unstable environment in place ahead of the QLCS. As of the issuance of the morning forecast package, the QLCS could arrive across far north GA as early as 11z to 13z (7 AM to 9 AM). The timing for metro Atlanta is between 14z (10 AM) and 20z (4 PM), and for central GA, between 17z (1 PM) and 22z (6 PM). Along and ahead of the QLCS later this morning and through the afternoon, HREF mean MUCAPE is 1000-2000 J/kg and surface to 500 mb bulk shear is 30-40 kts. Like what has been occurring thus far with this system, expect that damaging straight-line winds will be likely. The QLCS has exhibited a LEWP (line echo wave pattern) upstream this morning, and SCP (Supercell Composite Parameter) values per the latest HRRR run suggest an overlap in key supercell ingredients across north and central Georgia. The latest HRRR and the 00z runs of other CAMs also depict 0-1 km bulk shear of 30-40 kts. All that to say that the potential for line-embedded brief tornadoes has increased. Regarding the SPC Convective Outlooks for today, the arrival of the QLCS in far northwest/far north-central GA prior to 7 AM is covered by an Enhanced Risk (level 3 out of 5) to Slight Risk (level 2 out of 5). For the remainder of the morning through the afternoon, SPC has virtually the entire CWA in an Enhanced Risk or Slight Risk, as the QLCS pushes southeastward and is reinvigorated by daytime heating. As mentioned above, the severe weather threat today is driven primarily by straight-line winds with a secondary threat for brief tornadoes. The potential for hail is relatively low, as QLCSs are not typically hail producers. An important consideration/caveat -- isolated to scattered drizzle/showers are developing ahead of the QLCS across portions of AL and GA at the time of this writing. This activity could stabilize the environment somewhat before the QLCS arrives, so a slight weakening trend could occur as the system moves into GA. That said, expect that enough destabilization will occur with insolation that the QLCS will reintensify later this morning and afternoon as it treks eastward. Another important consideration/caveat -- the CAMs depict a broken line of showers and storms developing behind the QLCS later this afternoon and early evening as the actual front moves through from northwest to southeast. A few strong (possibly severe) storms will be possible as ample instability and shear parameters look to still be in place at that time. While some of the storms today will be heavy rainfall producers, the forward motion of the QLCS should preclude flash flooding. That said, localized nuisance/low-impact flooding will be possible with any storms that are especially strong and occur over areas with poor drainage. The active weather will exit the southeastern portion of the CWA tonight. Cooler, drier air will move into north GA in its wake -- overnight/early Tuesday morning lows will be in 40s, with upper 30s possible in the mountains. Lows in the 50s are expected across central GA. A dry, sunny Tuesday is in store with spring-like afternoon highs in the 70s and 80s. Martin && .LONG TERM... (Tuesday night through Sunday) Issued at 415 AM EDT Mon Mar 31 2025 The heat will be the main story of the long term outlook. Near surface high pressure builds back in over the Southeast coast and upper level southwest flow dominates the central CONUS. A little tastE of the summer-time doom ridge. Highs each day start off above average for this time of year and only climb through the end of the week (upper 80s and maybe even breaking 90). All climate sites have records of 88 to 91 degrees through the 6th. Not only will it be warm to hot, southwest flow and moisture transport mean it could also be sticky (a little taste of summer). PWATS Wednesday onward hold at or above 1", so now is the time to make sure you have a way to stay cool. While the main jet support will be further north, low end PoPs remain across north GA from Wednesday through the close of the long term outlook. Any shortwave which rides the upper level flow and clips our area could initiate thunderstorms, even in spite of the sfc high. The combination of moisture and heat, as well as bulk shear around 30 kts, suggests that an isolated storm could become strong. This, of course, is highly dependent on storms being able to form in the first place. Our next chance for more widespread rain and a little bit of a cool off is Sunday at the earliest. It all depends on when the ridge breaks down. SM && .AVIATION... (12Z TAFS) Issued at 638 AM EDT Mon Mar 31 2025 Isolated to scattered -SHRA and -DZ have developed across north and central Georgia. A line of TSRA currently over eastern MS, northern AL, and eastern TN will slowly push through over the course of the morning and afternoon. TSRA are forecast to impact RYY between 15z and 19z, ATL and FTY between 16z and 20z, PDK and AHN between 17z and 21z, and MCN and CSG between 18z and 22z. IFR/LIFR cigs are progged to lift to MVFR this afternoon. Reduced vsby and wind gusts of 40+ kts are expected in TSRA. Winds are due S to SSW. Outside of TSRA today, winds will be 8-13 kts with gusts up to 20-22 kts. //ATL Confidence...12Z Update... Medium confidence on timing of line of TSRA and evolution of cigs this afternoon. High confidence on all other elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 75 48 78 55 / 90 20 0 20 Atlanta 74 48 77 60 / 100 20 0 20 Blairsville 69 40 74 50 / 100 10 0 10 Cartersville 74 43 76 56 / 90 10 0 10 Columbus 77 51 82 61 / 90 10 0 10 Gainesville 73 47 75 56 / 100 10 0 20 Macon 79 51 81 60 / 90 30 0 10 Rome 74 43 76 56 / 100 0 0 10 Peachtree City 74 46 78 58 / 100 10 0 10 Vidalia 83 60 84 63 / 90 50 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Culver LONG TERM....SM AVIATION...Martin
Hazardous weather outlook, Mar 31, 10:48 AM EDT, 1 hour 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1048 AM EDT Mon Mar 31 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1048 AM EDT Mon Mar 31 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... An ongoing line of storms will move across the forecast area through the afternoon and will be capable of damaging wind gusts, hail, and isolated tornadoes. Thunderstorms may redevelop behind the line late in the afternoon to early evening, posing a second threat for severe weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Storms will be possible across parts of north and central Georgia from Wednesday through Friday. Temperatures Wednesday onward will be well above normal with highs reach near record levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this morning through Monday evening. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Special weather statement, Mar 31, 6:18 AM EDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 AM EDT Mon Mar 31 2025
GAZ003>005-311045-
Whitfield GA-Catoosa GA-Murray GA-
618 AM EDT Mon Mar 31 2025
...A strong thunderstorm will impact portions of northeastern
Catoosa, north central Murray and northeastern Whitfield Counties
through 645 AM EDT...
At 618 AM EDT, a strong thunderstorm was over Apison, or near
Ringgold, moving east at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cisco, Tennga, Cohutta, and Gregory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
northwestern Georgia.
&&
LAT...LON 3499 8471 3492 8475 3496 8509 3499 8509
TIME...MOT...LOC 1018Z 269DEG 33KT 3498 8503
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 31, 9:14 AM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
914 AM EDT Mon Mar 31 2025
GAZ001-002-311400-
Walker GA-Dade GA-
914 AM EDT Mon Mar 31 2025
...Strong thunderstorms will impact portions of northwestern Walker
and Dade Counties through 1000 AM EDT...
At 914 AM EDT, a line of strong thunderstorms was along a line
extending from Orme to near Bridgeport to near Rosalie to near
Dutton, and moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Stephensville, Rising Fawn, New England, Morganville, Trenton,
Hooker, Cloudland Canyon State Park, Cooper Heights, Cole City,
Wildwood, and Chattanooga Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
northwestern Georgia.
&&
LAT...LON 3498 8537 3492 8536 3477 8539 3465 8549
3465 8554 3466 8554 3486 8559 3498 8560
TIME...MOT...LOC 1314Z 264DEG 26KT 3502 8580 3489 8574 3474 8578 3463
8588
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 31, 9:58 AM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
958 AM EDT Mon Mar 31 2025
GAZ001>003-311430-
Catoosa GA-Walker GA-Dade GA-
958 AM EDT Mon Mar 31 2025
...Strong thunderstorms will impact portions of northwestern Catoosa,
northwestern Walker and central Dade Counties through 1030 AM EDT...
At 958 AM EDT, a line of strong thunderstorms was along a line
extending from Lookout Mountain to near Cloudland Canyon State Park
to near Sulpher Springs, and moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rising Fawn, Chickamauga, Lookout Mountain, Lakeview, Indian Springs,
Graysville, Blue Spring, Fort Oglethorpe, Wildwood, Fairview,
Boynton, Chattanooga Valley, Chattanooga Valley, New England,
Morganville, Trenton, Hooker, Cloudland Canyon State Park, Rossville,
and Cooper Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
northwestern Georgia.
&&
LAT...LON 3490 8517 3469 8541 3470 8555 3481 8557
3485 8553 3498 8545 3499 8512
TIME...MOT...LOC 1358Z 256DEG 27KT 3500 8536 3485 8545 3471 8562
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 31, 10:55 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1055 AM EDT Mon Mar 31 2025
GAZ002>005-011-012-019-020-311545-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Bartow GA-
Murray GA-Floyd GA-
1055 AM EDT Mon Mar 31 2025
...Strong thunderstorms will impact portions of Catoosa, central
Murray, Floyd, Whitfield, southeastern Walker, Gordon, eastern
Chattooga and northwestern Bartow Counties through 1145 AM EDT...
At 1055 AM EDT, a line of strong thunderstorms was along a line
extending from East Brainerd to Subligna to near Waterhouse, and
moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Crandall, Pinson, Sumac, Subligna, Redbud, Gregory, Shannon, Lake
Marvin, Resaca, Eton, Rome, Beaverdale, Coosa, Villanow, Dalton,
Adairsville, Chatsworth, Plainville, Holland, and Naomi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
northwestern Georgia.
&&
LAT...LON 3499 8469 3460 8476 3414 8503 3414 8543
3426 8546 3454 8526 3499 8517
TIME...MOT...LOC 1455Z 261DEG 28KT 3500 8512 3455 8520 3422 8543
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 31, 11:44 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1144 AM EDT Mon Mar 31 2025
GAZ005>007-012-013-019>021-030-031-311630-
Gilmer GA-Polk GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
Paulding GA-Murray GA-Floyd GA-Fannin GA-
1144 AM EDT Mon Mar 31 2025
...Strong thunderstorms will impact portions of northeastern
Paulding, northwestern Cherokee, western Gilmer, Murray, southeastern
Floyd, eastern Gordon, northeastern Polk, western Pickens,
northwestern Fannin and Bartow Counties through 1230 PM EDT...
At 1143 AM EDT, a line of strong thunderstorms was along a line
extending from near Conasauga to Redbud to near Fish Creek, and
moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Crandall, Ranger, Jones Mill, Aragon, Cohutta Wilderness, Talmadge,
Funkhouser, Hinton, Rockmart, Cassville, Tails Creek, Ramhurst,
Emerson, Van Wert, East Ellijay, Seney, Talking Rock, Tennga, Salacoa
Valley, and Pine Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3499 8435 3447 8449 3392 8486 3402 8519
3454 8488 3499 8477
TIME...MOT...LOC 1543Z 275DEG 17KT 3498 8468 3452 8482 3400 8517
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 31, 11:49 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1149 AM EDT Mon Mar 31 2025
GAZ030-031-041-042-052-311615-
Polk GA-Haralson GA-Carroll GA-Heard GA-Paulding GA-
1149 AM EDT Mon Mar 31 2025
...Strong thunderstorms will impact portions of southwestern
Paulding, Haralson, Carroll, northwestern Heard and south central
Polk Counties through 1215 PM EDT...
At 1148 AM EDT, a line of strong thunderstorms was along a line
extending from near Felton to near Ranburne, and moving east at 30
mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Tallapoosa, Carrollton, Roopville, Eubank Lake, Bowdon Junction,
Villa Rica, Bowdon, Tyus, Mount Zion, Roosterville, Buchanan, Clem,
Abilene, Draketown, Felton, Temple, John Tanner State Park, Bremen,
Lowell, and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
northwestern Georgia. A Severe Thunderstorm Watch also remains in
effect until 700 PM EDT for north central and west central Georgia.
&&
LAT...LON 3394 8531 3386 8488 3357 8495 3329 8510
3340 8529 3375 8536
TIME...MOT...LOC 1548Z 288DEG 28KT 3386 8525 3350 8538
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:43 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 6:18 AM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Mar 31, 9:14 AM EDT | Special Weather Statement | FFC | Dade | 46 min |
| Mar 31, 9:58 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 10:55 AM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Gordon, Murray, Whitfield | 50 min |
| Mar 31, 11:44 AM EDT | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Murray | 46 min |
| Mar 31, 12:03 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 42 min |
| Mar 31, 12:09 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 51 min |
| Mar 31, 12:11 PM EDT | Special Weather Statement | FFC | Coweta, Troup | 34 min |
| Mar 31, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 47 min |
| Mar 31, 12:18 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Mar 31, 12:27 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Douglas, Fulton, Pickens | 33 min |
| Mar 31, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton | 42 min |
| Mar 31, 12:35 PM EDT | Tornado Warning | FFC | Clayton, Coweta, Fayette | 25 min |
| Mar 31, 12:38 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 37 min |
| Mar 31, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 46 min |
| Mar 31, 12:45 PM EDT | Tornado Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Henry, Rockdale | 7 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more | 41 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 41 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 29 min |
| Mar 31, 1:14 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 10 min |
| Mar 31, 1:20 PM EDT | Special Weather Statement | FFC | Crawford, Jasper, Lamar, Monroe | 25 min |
| Mar 31, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clarke, DeKalb, Greene, Henry, Jasper and 8 more | 52 min |
| Mar 31, 1:29 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor, Webster | 31 min |
| Mar 31, 1:41 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 34 min |
| Mar 31, 1:46 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe, Peach | 29 min |
| Mar 31, 2:00 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Mar 31, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Jones, Peach and 2 more | 40 min |
| Mar 31, 2:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jones, Morgan, Putnam and 3 more | 51 min |
| Mar 31, 2:15 PM EDT | Tornado Warning | FFC | Bibb, Houston, Peach, Twiggs | 30 min |
| Mar 31, 2:18 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 27 min |
| Mar 31, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 44 min |
| Mar 31, 2:40 PM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 13 min |
| Mar 31, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 28 min |
| Mar 31, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Twiggs and 2 more | 44 min |
| Mar 31, 2:48 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 27 min |
| Mar 31, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Laurens, Pulaski, Wilcox | 40 min |
| Mar 31, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 49 min |
| Mar 31, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Treutlen, Wheeler and 1 more | 51 min |
| Mar 31, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 51 min |
| Mar 31, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 44 min |
Nearby
Special Weather Statements in Georgia, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.